# SDR REXA2022061500353

- Difficulty date: June 6, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH670318221
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PAX DOOR STRUCTURE INTERCOSTALS BELOW FLOOR AT LONGITUDINAL JOINT FROM FS.310 TO FS.349 ARE CORRODED. UPON INVESTIGATION FOUND 2 EACH STR 21L INTERCOSTALS (P/N'S SH670-31822-1 AND SH670-31823-1) BETWEEN FS310.00 - FS349.00 TO BE HEAVILY CORRODED AND BEYOND ALLOWABLE DAMAGE LIMITS OF CRJ 900 SRM 53-21-23-101-001-A02.REMOVED STGR 21L INTERCOSTAL F.S.310.00 TO F.S.333.00 AND STGR 21L INTERCOSTAL BETWEEN F.S.333 TO F.S.349 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.INSTALLED TWO SERVICEABLE STGR 21L INTERCOSTAL F.S.310.00 TO F.S.333.00 AND STGR 21L INTERCOSTAL BETWEEN F.S.333 TO F.S.349 IAW CRJ-900 SRM 51-42-06-001-001-A01.
